Kimberly (kimberly_a) wrote,
Kimberly
kimberly_a

  • Mood:

Blah

Still feeling very down, as I have been for several days now. Just withdrawn, not wanting to interact with anyone (including poor Shannon, who is mostly being ignored), not interested in doing anything. Today I did dishes and laundry like a robot, just trudging from one task to another. Then I just sort of randomly watched some "NCIS: Los Angeles" episodes from the beginning of this season, became a bit invested in one of the continuing character-oriented subplots, and then realized that our Tivo is no longer recording the show because it conflicts with other things higher up on our priority list of season passes. So I cared a very tiny bit about something stupid, then discovered that it is gone.

As per my meds doc's recent instructions, I'll be increasing my Zoloft dosage to 50 mg tomorrow morning. He's concerned -- understandably so -- that if we increase the dosage too much or too quickly I'll end up hypomanic again, and the swinging back and forth can lead to deeper and deeper depressions. Right now I don't care much about anything, but at least I'm not hoarding pills or "making plans." I'm just blank.

I haven't done any art in days. The closest I've come is going through magazines and tearing out stuff that looks like it could be useful for collage in the future. When I saw her on Wednesday, my therapist urged me to do some art or writing, but I just haven't been able to pull anything out of myself. There's nothing there. I just look at a piece of paper and I'm empty. I have to feel something in order to do art, and I just don't feel much at all.
Tags: art, bipolar, collage, depression, housework, hypomania, medication, meds doc, meds-zoloft, mood, suicidality, tv, writing
Subscribe

  • On Feeling Broken

    My therapist (Melissa) has been on vacation for the past two weeks, and normally I would just take a brief break from therapy while she's gone, but…

  • (no subject)

    The Zoloft caused me a lot of intestinal distress for a while when we raised the dosage, but all the badness went away when we reduced the dose back…

  • Sick

    I got sick Monday evening with some sort of intestinal problem, and it hasn't gone away. After a few days, I went to the doctor (and my BP was 75/57,…

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your IP address will be recorded 

  • 0 comments